Heparin Induced Thrombocytopenia

Heparin Induced Thrombocytopenia

Heparin Induced Thrombocytopenia

1/29/2016 - 1/29/2019

Add to Cart

$40-$50

Overview

Heparin therapy is one of the most commonly prescribed parenteral medication in our hospitals. Heparin induced thrombocytopenia (HIT) is a known complication of this form of therapy impacting approximately 5% of patients receiving this drug. The associated thrombosis can cause serious pain and suffering and can be fatal in some patients. 

Objectives

  • Identify the different presentations of HIT
  • Recognize the appropriate diagnostic evaluation of HIT including pretest probability of disease assessment
  • List the appropriate management of patients with confirmed HIT

Faculty


Robert D. McBane, M.D., FACC
Professor of Medicine
Chair, Section of Vascular Medicine
Mayo Clinic, Rochester, MN

Pricing

$40 - Streaming Video

$50 - Streaming Video and DVD


Back to top